# SDR CALA2025120811836

- Difficulty date: November 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 81,402 hours, 28,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT WET AREA INNER CHORD RT SIDE BETWEEN BS 907+16 AND 986.5.   REMOVED AND REPLACED R2 INNER CHORD FROM BS 887 TO 1006 IAW DWG 147A8501 AND SRM 51-40-02,
